Users Online: 961 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
 
CASE REPORT
Year : 2011  |  Volume : 27  |  Issue : 2  |  Page : 269-271

Sevoflurane-induced arrhythmia in an adult and a child


Department of Anaesthesiology and Critical Care, Jawaharlal Institute of Postgraduate Medical Education and Research, Pondicherry, India

Correspondence Address:
Pankaj Kundra
D-II/21, JIPMER Campus, Pondicherry - 605 006
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0970-9185.81844

Rights and Permissions

When inhalational induction is indicated, sevoflurane is the most popular choice in both children and adults. Higher inspired concentrations of sevoflurane can cause adverse cardiac arrhythmias that are seen to disappear once the agent is discontinued. We report the occurrence of isorhythmic atrioventricular dissociation and junctional rhythm with absent P waves during sevoflurane anaesthesia in an adult and a child, respectively.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2233    
    Printed105    
    Emailed2    
    PDF Downloaded433    
    Comments [Add]    
    Cited by others 5    

Recommend this journal